View Full Version : New Rx: Zyprexa Zydis


netsavy006
01-23-08, 04:04 PM
While I don't have the actual pills yet because the prescription has to be ordered, once it is I will be starting zyprexa zydis 5mg. Hopefully it will work better than the original zyprexa tablets.

Matt S.
01-23-08, 04:07 PM
Just a suggestion, because I think everyone on this site hates to see you suffering as much as you are, If drowsiness is the main side effect, try to wait it for a couple of weeks before you decide the medicine is no good.

That has helped with me a lot.

Keep us posted.

netsavy006
01-23-08, 04:18 PM
Oh yea, I'm gonna wait out the drowsiness. Drowsiness is not a main reason unless is continues after 2 or 3 weeks. For right now to keep me calm, I'm taking Ativan 1mg twice a day.

netsavy006
01-23-08, 04:50 PM
Anyone know what I can do to help counteract or minimize weight gain? I do my best to eat right as it is...

netsavy006
01-24-08, 09:06 PM
I just took my first zydis and I was like "yuck" what a horrible taste. I had to use water just to be able to attempt at nulling the taste. what can I do in the future to minimize this?

netsavy006
01-30-08, 10:31 PM
I've taken Zyprexa Zydis for a week now and I have to say things are getting better. This is most likely to become a long term medication.

netsavy006
02-12-08, 04:02 PM
I'm up to week 3 on Zyprexa Zydis. I have to say that this med has been great in calming my mania and it's helping to keep me stable. The only problem I have with the drug right now is the sleeping 11 hours per night. Despite this, I plan on continuing Zyprexa Zydis as a long term mood stabilizing medication.

adhdogwalker
02-13-08, 01:27 AM
I'm so glad it's working for you! Hopefully, as your body adjusts, you won't need to sleep 11 hours per night.

My psychiatrist wanted to prescribe me Zyprexa but I refused because I was worried about the weight gain associated with it. So, just curious, is it causing weight gain/ increased appetite? Any other side effects besides sleeping extra?

netsavy006
02-14-08, 09:56 PM
I did get headaches initially so I was taking Tylenol for that. Luckily the headache problem subsided. As far as I know, I have not gained weight from taking it. I'm concerned about the weight gain too.

Matt S.
02-15-08, 01:43 AM
Wow Andy, I am impressed. I am so glad that you are seriously taking this medication thing seriously to get your cycling under control.

I know more than anyone how hard that can be, and even more how hard it is to stay on meds.

netsavy006
02-17-08, 05:11 PM
Well the only problem I have with the Zyprexa Zydis is the fact that I have a hard time getting up in the morning, but other than that, things seem ok.